On the coercivity inequality for pairs of linear elliptic operators
Doklady Akademii Nauk, Tome 239 (1978) no. 2, pp. 275-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_2_a5,
author = {I. V. Skrypnik},
title = {On the coercivity inequality for pairs of linear elliptic operators},
journal = {Doklady Akademii Nauk},
pages = {275--278},
year = {1978},
volume = {239},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_2_a5/}
}
I. V. Skrypnik. On the coercivity inequality for pairs of linear elliptic operators. Doklady Akademii Nauk, Tome 239 (1978) no. 2, pp. 275-278. http://geodesic.mathdoc.fr/item/DAN_1978_239_2_a5/